# SDR DALA2022050503148

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 65,677 hours, 8,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 LOCATION 600, 601, 602 EXIT SIGNS DID NOT TURN OFF AFTER GEAR RETRACTION. CORRECTIVE ACTION: NO FAULTS IN POST FLIGHT REPORT. NO 30 DAY HISTORY. SUSPECT NO SMOKING SIGN SWITCH IN WRONG POSITION. PERFORMED LISTED TEST AND CHECKED NORMAL. (2222761)
